Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 65, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 20, 2011, 4:08 PM EDT. It took effect at Sep 21, 2011, 2:00 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2011, 4:08 PM EDT (20:08 UTC)
- In effect from
- Sep 21, 2011, 2:00 AM EDT
- Expired
- Sep 22, 2011, 7:54 PM EDT
- In force
- 42 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
637 WHUS73 KGRR 202008 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 PM EDT TUE SEP 20 2011 LMZ846>849-210415- /O.NEW.KGRR.SC.Y.0065.110921T0600Z-110922T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 408 PM EDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 8 AM EDT THURSDAY. * SOUTHWEST WIND WILL INCREASE TO OVER 20 KNOTS * WAVES WILL BUILD TO OVER 3 FEET AFTER MIDNIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
9 follow-up statements
397 WHUS73 KGRR 210208 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 PM EDT TUE SEP 20 2011 LMZ846>849-211015- /O.CON.KGRR.SC.Y.0065.110921T0600Z-110922T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1008 PM EDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 8 AM EDT THURSDAY... * SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KNOTS. * WAVES WILL BUILD TO OVER 3 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
044 WHUS73 KGRR 210733 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 333 AM EDT WED SEP 21 2011 LMZ846>849-211545- /O.CON.KGRR.SC.Y.0065.000000T0000Z-110922T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 333 AM EDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS. * WAVES 3 TO 5 FEET WILL INCREASE TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
093 WHUS73 KGRR 211516 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1116 AM EDT WED SEP 21 2011 LMZ844-845-212330- /O.EXB.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1116 AM EDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE INTO THE 20 TO 30 KNOT RANGE THIS AFTERNOON. TONIGHT AND THURSDAY WINDS WILL BECOME WESTERLY AT 15 TO 25 KNOTS. * WAVES: WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE THIS AFTERNOON...AND REMAIN IN THE 3 T0 6 FOOT RANGE TONIGHT INTO MUCH OF THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-212330- /O.EXT.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1116 AM EDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE INTO THE 20 TO 30 KNOT RANGE THIS AFTERNOON. TONIGHT AND THURSDAY WINDS WILL BECOME WESTERLY AT 15 TO 25 KNOTS. * WAVES: WAVES OF 3 TO 5 FEET THIS AFTERNOON WILL BUILD INTO THE 4 TO 7 FOOT RANGE TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
654 WHUS73 KGRR 211939 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 339 PM EDT WED SEP 21 2011 LMZ844>849-220345- /O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 339 PM EDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * WINDS: SOUTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE INTO THURSDAY. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
236 WHUS73 KGRR 220147 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 947 PM EDT WED SEP 21 2011 LMZ844>849-221000- /O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 947 PM EDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... * WINDS: SOUTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE INTO THURSDAY. * WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
384 WHUS73 KGRR 220730 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EDT THU SEP 22 2011 LMZ844>849-221530- /O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 330 AM EDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
136 WHUS73 KGRR 221454 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1054 AM EDT THU SEP 22 2011 LMZ844>849-222300- /O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1054 AM EDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
755 WHUS73 KGRR 221958 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 358 PM EDT THU SEP 22 2011 LMZ844>849-230000- /O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 358 PM EDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS: WEST TO NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
664 WHUS73 KGRR 222354 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 754 PM EDT THU SEP 22 2011 LMZ844>849-230100- /O.CAN.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 754 PM EDT THU SEP 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE COME DOWN ACROSS THE AREA...AND THE TREND IS EXPECTED TO CONTINUE THROUGH TONIGHT. $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 4:00 PM EDT, 8 minutes earlier.
Area forecast discussion, Sep 20, 4:00 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT TUE SEP 20 2011 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(400 PM EDT TUE SEP 20 2011) HIGH PRESSURE OVER OHIO WILL DRIFT EAST TONIGHT. A COLD FRONT IN IOWA WILL MOVE EAST AND TRACK THROUGH MICHIGAN ON WEDNESDAY. A FEW SHOWERS COULD ACCOMPANY THE PASSAGE OF THIS FRONT. A MUCH COOLER AND UNSETTLED AIRMASS WILL ARRIVE FOR THE END OF THE WEEK INTO THE WEEKEND. && .SHORT TERM...(400 PM EDT TUE SEP 20 2011) (TONIGHT THROUGH THURSDAY NIGHT) THE FORECAST CHALLENGE DEALS WITH THE RISK FOR PRECIPITATION TONIGHT INTO WEDNESDAY. THE COLD FRONT WILL BE PUSHING IN FROM THE WEST LATE TONIGHT INTO WEDNESDAY. LIFT THROUGH THE NIGHT LOOKS WEAK AND THE AIRMASS WILL BE RELATIVELY DRY. HOWEVER AFTER 09Z...MORE ORGANIZED LIFT SETS UP ALONG THE FRONT FOR THE LAKESHORE AREAS AS THE MOISTURE DEEPENS. WE MAY SEE A BAND OF SHOWERS DEVELOPING THEN. WILL MAINTAIN THE RISK FOR SHOWERS MAINLY FOR AFTER MIDNIGHT. LOOKED AT SOUNDINGS AS INSTABILITY WAS SHOWN. HOWEVER SOUNDINGS SHOWED NO INSTABILITY THROUGH TONIGHT. ON WEDNESDAY WE WILL SEE BUILDING INSTABILITY FROM LAN INTO JXN DURING THE EARLY AFTERNOON HOURS. THE NAM SUGGESTS THIN DEEP CAPE 18Z WHICH WOULD RAISE THE RISK FOR A BRIEF THUNDERSTORM BEFORE THE FRONT PUSHES EAST. HOWEVER THE GFS MAINTAINS A STABLE AIRMASS. WILL KEEP THE THUNDER OUT OF THE FORECAST AS THIS IS CURRENTLY WHAT WE HAVE. I FEATURED MORE CLEARING BEHIND THE FRONT FOR WED AFTERNOON INTO THE EVENING. LATER WED NIGHT AS COOLER AIR WRAPS IN AND LAKE EFFECT MOISTURE FEEDS INTO THE DEVELOPING UPPER SYSTEM A RISK FOR LIGHT RAIN SHOWERS WILL EXIST. MODELS DO NOT SHOW THE MOISTURE ABOVE THE -10 DEG C...BUT OMEGA WILL BE PRESENT IN THE LOW LEVEL MOIST ZONE. WILL GO WITH MORE IN THE WAY OF LIGHT RAIN SHOWERS...BUT IT MAY END UP BEING DRIZZLE. ALSO THIS TIME OF THE YEAR...THE LAKE TENDS TO ADD MORE MOISTURE THAN SHOWN BY THE MODELS...THUS MEASURABLE PRECIPITATION COULD EASILY OCCUR. && .LONG TERM...(400 PM EDT TUE SEP 20 2011) (FRIDAY THROUGH TUESDAY) 12Z GFS/ECMWF/GLOBAL GEM/FIM GUIDANCE ALL CONTINUE TRENDS FROM YESTERDAY IN SUGGESTING THAT A VERY COOL AND UNSETTLED WX PATTERN WILL DEVELOP FRIDAY THROUGH THE WEEKEND WITH A CUTOFF UPPER LOW ENTRENCHED ACROSS OUR REGION. AS SUCH WE HAVE TRENDED THE FCST MORE PESSIMISTIC FOR LATE IN THE WEEKEND WITH EXTENSIVE CLOUDS AND SCATTERED SHOWERS STILL EXPECTED TO LINGER. IN FACT CLOUDS AND SCATTERED LIGHT RAIN SHOWERS ARE STILL POSSIBLE EVEN INTO MONDAY BEFORE THE UPPER LOW FINALLY SHIFTS ESE OF OUR REGION AND SOME RIDGING FINALLY BEGINS TO NUDGE IN FROM THE WEST. MAX TEMPS WILL AVERAGE SEVERAL DEGREES BELOW NORMAL FRIDAY THROUGH MONDAY BEFORE FINALLY RETURNING TO CLOSE TO NORMAL BY TUESDAY ONCE THE UPPER LOW DEPARTS. && .AVIATION...(125 PM EDT TUE SEP 20 2011) VFR CONDITIONS ANTICIPATED AT ALL THE TERMINALS THRU 18Z WED. SCT FAIR WX CU MAINLY NEAR TO NORTH OF A LINE FROM GRR TO LAN WILL TEND TO DISSIPATE BY LATE AFTN/EARLY EVE. A WEAK FRONT WILL MOVE THROUGH WEDNESDAY MORNING. IT SHOULD COME THROUGH DRY AT MOST OF OUR TERMINALS BUT A LIGHT SHOWER OR TWO MAY JUST CLIP MKG FROM AROUND 06Z-12Z WED. SSW TO WSW WINDS BEHIND THE FRONT WILL RAMP UP TO AROUND 15 KTS AT ALL THE TERMINALS DURING THE MID TO LATE MORNING HOURS WEDNESDAY. && .MARINE...(400 PM EDT TUE SEP 20 2011) WILL GO WITH A SMALL CRAFT ADVISORY FOR LATER TONIGHT MAINLY NORTH OF HOLLAND WAS WINDS AND WAVES INCREASE. && .HYDROLOGY...(400 PM EDT TUE SEP 20 2011) ANY RAIN THROUGH THURSDAY LOOKS TO BE LIGHT THUS NO SIGNIFICANT CHANGES TO THE RIVER LEVELS EXPECTED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: LAURENS AVIATION: LAURENS MARINE: MJS HYDROLOGY: MJS
Hazardous weather outlook, Sep 20, 5:13 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 513 AM EDT TUE SEP 20 2011 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-210915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 513 AM EDT TUE SEP 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL LIFT BY LATE MORNING. THE MORNING COMMUTE WILL BE IMPACTED BY VERY LOW VISIBILITIES... MANY LOCATIONS HAVE VISIBILITIES UNDER A QUARTER MILE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AS A COLD FRONT COMES THROUGH THE AREA. NO SEVERE STORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 10:39 PM EDT | Dense Fog Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 11 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.